CureZone   Log On   Join
 

Re: Withdrawal from Serafem (SSRI) by #163621 ..... Depression Forum

Date:   4/8/2003 10:11:45 AM ( 18 years ago ago)
Hits:   2,141
URL:   https://www.curezone.org/forums/fm.asp?i=20424

Hi -- thanks everyone for your responses. I had been on Serafem 20 mg for around 5 months before I stopped it last week. It was indeed prescribed for PMDD, although I am not sure that is/was my problem. I could have possibly been depressed with an increase in symptoms around my menstrual cycle. I do know that my premenstrual sytmptoms decreased drastically along with my sex drive. My agitation and anxiety did increase however. I have since gone to a psychologist who diagnosed me with generalized anxiety disorder and I am still not convinced.

I do know I feel tremendous right now without any tapering of the Serafem and I will keep an eye on side effects you mentioned. Plus some recent sunshine helps!
Thanks again, Lana
 

<< Return to the standard message view

fetched in 0.03 sec, referred by www.curezone.org/forums/fmp.asp?i=20424